# SDR RRXA98450

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5642861503
- Condition: Damaged
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A HOLE IN RADIUS OF FRAME STA 834 AT LONGERON 11R.  REMOVED TIE PLATE, INSTALLED FASTENER IN HOLE, REINSTALLED TIE PLATE IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R78, AREA TREATED IAW DC-8 SRM 51-1-8.
